# SDR SWIA201743320

- Difficulty date: May 16, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 34,992 hours, 29,672 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE DURING FINAL APPROACH, RT MLG DID NOT COME DOWN.  AFTER ONE MINUTE GEAR CAME DOWN & LOCKED INTO PLACE.   ACFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE RT MLG UPLOCK AND RT MLG SIDE STAY ACTUATOR IAW AMM. OPS CHECKED AND FUNCTIONAL CHECKED GOOD. LEAK CHECKED GOOD.
